Zum Frobenius Theorem auf komplexen Räumen.

Hans-Jörg Reiffen

Manuscripta mathematica (1973)

  • Volume: 9, page 229-244
  • ISSN: 0025-2611; 1432-1785/e

How to cite


Reiffen, Hans-Jörg. "Zum Frobenius Theorem auf komplexen Räumen.." Manuscripta mathematica 9 (1973): 229-244. <http://eudml.org/doc/154166>.

author = {Reiffen, Hans-Jörg},
journal = {Manuscripta mathematica},
pages = {229-244},
title = {Zum Frobenius Theorem auf komplexen Räumen.},
url = {http://eudml.org/doc/154166},
volume = {9},
year = {1973},

AU - Reiffen, Hans-Jörg
TI - Zum Frobenius Theorem auf komplexen Räumen.
JO - Manuscripta mathematica
PY - 1973
VL - 9
SP - 229
EP - 244
UR - http://eudml.org/doc/154166
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.